Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Practicing body building, using steroids. Is it safe to have sex while on steroids?

Hello, I m 35 yo practising bodybuilding,,,I m using some kinds of steroids such a Trenbolonem Boldenone and Testosterone question is, is that ok having sex while taking these steroids, I mean is my semen contains any kinds of these steroids, so I will have then to compensate this by taking an extra dose after having sex??
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dietitian & Nutritionist 's  Response
Yes there is no problem what so ever in having intercourse while on these drugs, in fact your libido is heightened , and no you do not have to compensate an extra dose just continue on the dosage you are taking.Although plz do the necessary (PCT) post cycle therapy after your cycle is over and also add a liver supplement like milk thistle or liv-52.Other than that you have nothing to worry about.
Thank you , if no further clarifications plz rate the answer.
Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor